# SDR SWIA202158517

- Difficulty date: March 17, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR LOWER SILL CORRODED     (C-CHECK RO 5/25/2021)    PAX DOOR LOWER SILL IS OUT OF LIMITS CORROSION IS MORE OF 30 PERCENT OF LENGTH A MEMBER. REF CRJ900 SRM 53-21-23-101-001-A02.  REMOVED PAX DOOR CAP ANGLE PER FOM. REF CRJ900 SRM 51-41-02-001-001-A01. / INSTALLED NEW LOWER SILL ANGLE REF CRJ900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND DWG SH670-31810 REV-Y.  C/W ST 51-900-1002-SKY.  (SEE CONTINUE CARD FOR DETAILS)
